The Stability of Equilibrium
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 20 (1979)
Issue (Month): 3 (October)
|Contact details of provider:|| Postal: |
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC
|Order Information:|| Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598 Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- William A. Brock & Jose A. Scheinkman, 1974.
"Global Asymptotic Stability of Optimal Control Systems with Applications to the Theory of Economic Growth,"
85, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Brock, William A. & Scheinkman, JoseA., 1976. "Global asymptotic stability of optimal control systems with applications to the theory of economic growth," Journal of Economic Theory, Elsevier, vol. 12(1), pages 164-190, February.
- Burmeister, Edwin & Hammond, P J, 1977. "Maximin Paths of Heterogeneous Capital Accumulation and the Instability of Paradoxical Steady States," Econometrica, Econometric Society, vol. 45(4), pages 853-70, May.
- Cass, David & Shell, Karl, 1976. "The structure and stability of competitive dynamical systems," Journal of Economic Theory, Elsevier, vol. 12(1), pages 31-70, February.
- repec:tpr:qjecon:v:91:y:1977:i:2:p:289-314 is not listed on IDEAS
- Benveniste, L. M. & Scheinkman, J. A., 1982. "Duality theory for dynamic optimization models of economics: The continuous time case," Journal of Economic Theory, Elsevier, vol. 27(1), pages 1-19, June.
When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:20:y:1979:i:3:p:577-97. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)or ()
If references are entirely missing, you can add them using this form.